Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the characteristic polynomial of the product of several matrices


Author: William E. Roth
Journal: Proc. Amer. Math. Soc. 7 (1956), 578-582
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079560-2
MathSciNet review: 0079560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Roth, On the characteristic polynomial of the product of two matrices, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 1-3. MR 0060460 (15:672e)
  • [2] W. V. Parker, A note on a theorem of Roth, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 299-300. MR 0067835 (16:784d)
  • [3] L. S. Goddard, On the characteristic function of a matrix product, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 296-298. MR 0067836 (16:784e)
  • [4] Frobenius, Preuss. Akad. Wiss. Sitzungsber. (1896) I pp. 601-614.
  • [5] Schneider, A pair of matrices having the property P, Amer. Math. Monthly vol. 62 (1955) pp. 247-249. MR 0068509 (16:894a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079560-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society